# SDR DALA2023063005264

- Difficulty date: June 25, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,608 hours, 43,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT WAS FOUND. SUMMARY OF NRC 00156: CORROSION LEVEL 2. FLOOR SUPPORT WAS FABRICATED PER DWG 993634-7 REV BW AND WAS REPLACED PER B717- 200 SRM 51-41-02-0G PAR 7, 51-41-05-0G PAR 8, AND 51-41-08-0G PAR 7. (LP #2834091)
